The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Centre for Mathematical Biology" and Year is 1992

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1992) Sequential pattern formation in a model for skin morphogenesis. IMA Journal Mathematics Applied in Medicine & Biology, 9 (4). pp. 227-248.

Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Environmental instability in heterogeneous domains. Journal of Agricultural Science (Cambridge), 119 . pp. 138-139.

Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Pattern formation in reaction diffusion models with spatially inhomogeneous diffusion coefficients. IMA Journal of Mathematics Applied in Medicine & Biology, 9 (3). pp. 197-213.

This list was generated on Fri Nov 28 09:14:01 2014 GMT.